I used to be on clonazepam for seizure prevention. That medicine didn't work and made me psychotic. My neurologist switched me to lamictal because I was also diagnosed with a mood disorder. Anyway, I had shortness of breath with the clonazepam and even when I went off it and started the lamictal it became worse. I am an avid runner and I workout often. Even sometimes when I'm just sitting down and watching tv I get out of breath. I want to tell my mom but I don't want her thinking I'm a hypochondriac. How do I approach this topic without seeming like I want a bunch of attention?
2 Feb 2012
Shortness of breath can be indicative of many things some of which can be serious. You need to tell your mom just like you did us. Explain that you don't want to be an attention seeker, but thought that you should tell her what you are experiencing. It is important to have this adressed by the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had my first grand mal seizure a month and a day today. I am now more worried about taking the Lamictal XR with its side affects. Is this normal?
2 answers • 29 Mar 2013
She is having absent seizures. Diagnosed PDD,ocd, mood disorder, double vision.no allergies and no other meds. She is on 75mg and it has helped ...
1 answer • 10 Nov 2014
.Why is my doctor recommendig I take the medication Lamictal as part of my bipolar disorder treatment? Lamictal is an antiseisure medication, ...
3 answers • 18 Jan 2015
he takes lamictal and vimpat for seziures and busprone for aniexty and now also taking lexapro for stressing. he just get very upset more now than he ...
1 answer • 21 Jun 2015